# SDR CA971020009

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: TWF2128U
- Condition: Not Lubed
- Location: Elev Trim
- Component: C6CT10103
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NEW BEARINGS WERE RECEIVED FROM STORES TO REPLACE WORN ELEVATOR TRIM AND FLAP INERCONNECT SCREW JACK BEARINGS. A NUMBER OF THE NEW BEARINGS WERE NOT LUBRICATED INTERNALLY. THEY APPEARED TO BE DRY. THESE WERE RETURNED TO DE HAVILLAND FOR INSPECTION. THESE BEARINGS WERE MANUFACTURED BY MINIATURE PRECISION BEARINGS, DIVISION OF MPB CORP., KEENE, NEW HAMPSHIRE. BEARINGS WERE BOXED AND SEALED IN PLASTIC BAGS WHEN RECEIVED. MANUFACTURE DATE 12/86 AND 8/88.
